# SDR COMA9960544

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- System (JASC): 2210 · Autopilot System
- Part: Fcc Card
- Part number: 6229815404
- Condition: Failed
- Location: Right
- Part time: 2,325 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 YAW DAMPER WILL NOT RESET.  REMOVED AND REPLACED FCC CARD.
